I really don't think you are going to resolve your fatigue problems with the approach your current doctor is taking. Your doctor reacts to TSH level and lowered your synthroid, and of course the T3 and T4 will also go down and symptoms will worsen. The reason for reacting to your TSH level is fear of you becoming hyper t. Yet, your T3 and T4 are still below average. If you have to stay with this doctor, I would insist that he/she run a parathyroid hormone test (PTH) to see if the low TSH is causing any concern there. If not, why be concerned with the TSH level? Your low temp. and other symptoms might also be related to other issues, such as low in vitamin B, or low adrenal function. All of these, and probably more that I don't even know about, should be checked out by your doctor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.